# SDR 05FDEA04024

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOODRICH RESPONSIBILITY.  FOUND WHILE WORKING N00409, DENTED FWD CARGO DOOR   SKIN 4.5" AFT FROM FWD EDGE AND 3" UP FROM LOWER EDGE.  REPAIRED PER SRM 52-00-3.
